# SDR 96ZZZX6147

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47677
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3 Rt Mlg
- Component: 41X15D18R7
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

TIRE FAILURE ON TAKEOFF AT HIGH SPEED.  INSPECTION OF WHEEL ASSY REVEALED NO DAMAGE TO WHEEL HALVES.  RETREAD SEPARATION OCCURRED IN AREA OF (SUSPECTED/UNCONFIRMED) PUNCTURE BLOWOUT.  AIRCRAFT LANDED SAFELY AND WITHOUT INCIDENT - DAMAGE NOTED TO RT I/B FLAP ONLY.  PART INSTALLED - 139 CYCLES, 212.6 HOURS (10-09-96).
